# SDR SWI2025F00626

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 43,048 hours, 39,214 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN WHILE WAITING ON TAXIWAY. HAD TO EVACUATE. (FLIGHT 5118)  T/S SMOKE AND ABNORMAL SMELL/ODOR IN COCKPIT/CABIN PER FIM 21-21-00.   LH ENG AND RH ENG BOROSCOPE INSPECTION.  LH ENG AND RH ENG FOR ENG BOROSCOPE FINDINGS. APU BOROSCOPE INSPECTION.   LH ACM AND RH ACM INSPECTION.  RH ACM REPLACEMENT DUE TO EXCESSIVE OIL COMING OUT FROM RH ACM WATER SEPERATOR DRAIN.  DUE TO FLIGHT CREW REPORT ABNORMAL SMELL/ODOR.  REPLACEMENT OF LH AND RH PACK COALESCER BAG/SOCKS.DUE TO CABIN SMOKE EVENT, PAX EVACUATED. AIRCRAFT EMERGENCY LIGHT, FA FLASHLIGHT. BOTH OVERWING EMER DOORS NEEDS INSPECTION.
